Embedded resolution of singularities in rigid analytic geometry
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, p. 297-330
@article{AFST_1999_6_8_2_297_0,
     author = {Schoutens, Hans},
     title = {Embedded resolution of singularities in rigid analytic geometry},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {2},
     year = {1999},
     pages = {297-330},
     zbl = {0972.32018},
     mrnumber = {1751445},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_2_297_0}
}
Schoutens, Hans. Embedded resolution of singularities in rigid analytic geometry. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, pp. 297-330. http://www.numdam.org/item/AFST_1999_6_8_2_297_0/

[BM] Bierstone (E.) and Milman (P.D.). - Semianalytic and subanalytic sets, Publ. Math. I.H.E.S., 67 (1988), pp. 5-42. | Numdam | MR 972342 | Zbl 0674.32002

[BM2] Bierstone (E.) and Milman (P.D.). - Canonical desingularization in characteristic zero by blowing up the maximal strata of a local invariant, Invent. Math., 128 (1997), pp. 207-302. | MR 1440306 | Zbl 0896.14006

[BGR] Bosch (S.), Güntzer (U.) and Remmert (R.). - Non-archimedean analysis, Springer-Verlag, Berlin, 1984. | MR 746961 | Zbl 0539.14017

[FvdP] Fresnel (J.) and Van Der Put (M.). - Géométrie analytique rigide et applications, Birkhäuser, Boston, 1981. | MR 644799 | Zbl 0479.14015

[GS] Gardener (T.) and Schoutens (H.). - Rigid Subanalytic Sets, (preprint).

[Hart] Hartshorne (R.). - Algebraic geometry, Springer-Verlag, New York, 1997. | MR 463157 | Zbl 0367.14001

[Hi] Hironaka (H.). - Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., 79 (1964), pp. 109-326. | MR 199184 | Zbl 0122.38603

[Kap] I. Kaplansky (I.). - Commutative Rings, Allyn and Bacon, Boston, 1969. | MR 254021 | Zbl 0203.34601

[Köp] Köpf (U.). - Über eigentliche Familien algebraischer Varietäten über affinoiden Räumen, 2 Serie, vol. Heft 7, Schriftenreihe Math. Inst. Univ. Münster, 1974 | MR 422671 | Zbl 0275.14006

[Mats] Matsumura (H.). - Commutative ring theory, Cambridge University Press, Cambridge, 1986. | MR 879273 | Zbl 0603.13001

[Mats 2] Matsumura (H.). - Commutative algebra, W.A. Benjamin, 1970. | MR 266911 | Zbl 0211.06501

[Sch 0] Schoutens (H.). - Approximation and Subanalytic Sets over a Complete Valuation Ring, Ph.D. Thesis, Leuven, 1991.

[Sch 1] Schoutens (H.). - Rigid Subanalytic Sets, Compositio Math., 94 (1994), pp. 269-295. | Numdam | MR 1310860 | Zbl 0867.32012

[Sch 2] Schoutens (H.). - Uniformization of Rigid Subanalytic Sets, Compositio Math., 94 (1994), pp. 227-245. | Numdam | MR 1310858 | Zbl 0867.32011

[Sch 3] Schoutens (H.). - Rigid Subanalytic Sets in the Plane, J. Algebra, 170, No. 1 (1994), pp. 266-276. | MR 1302840 | Zbl 0826.14014

[Sch 4] Schoutens (H.). - Blowing Up in Rigid Analytic Geometry, Bull. of Belg. Math. Soc., 2 (1994), pp. 401-419. | MR 1355829 | Zbl 0854.32020

[Sch 5] Schoutens (H.). - The closure of rigid semianalytic sets, Am. J. Math., 198 (1997), pp. 120-134. | MR 1482978 | Zbl 0949.14034